# SDR CALA2022090502264

- Difficulty date: September 3, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N23983
- Make and model: Boeing 737
- Aircraft serial: 66140
- Aircraft time: 9,079 hours, 937 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 0204338101
- Condition: None
- Location: 3f
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 3F FWD ESCAPE PATH LIGHT PULLED OUT AND WIRE BROKEN. REPLACED FWD FLOOR PROX LIGHT AT SEAT 3F IAW AMM 33-51-06-00A-520A. ALL OPS NORMAL. SDR RAISED.
